Doctor insights on:
Potassium Withdrawal Symptoms
Withdrawal: Sense of discomfort with other physical symptoms depending on the substance u r withdrawing from. ...Read more
Discontinuation: Withdrawal symptoms vary depending on the type of antidepressant. The ssris like Prozac and snris (effexor (venlafaxine) and cymbalta) all cause the same type: irritability, lightheadedness, strange sensations when turning one's head, malaise (like a flu without the fever) and even electric shock sensations down the neck, back and extremities. Tca's cause other effects -- diarrhea, runny nose, insomnia.... ...Read more
Can be many: Research suggests that a cannabis withdrawal syndrome exists. Symptoms include; restlessness, anorexia, irritability and insomnia that begin less than 24 hours after discontinuation of marijuana, peak in intensity on days 2 to 4, and last for seven to 10 days. In my experience patients can also suffer from serious depression and anxiety symptoms as well, and sometimes vivid dreams. Can last longer ...Read more
Withdrawal sxs occur: When sudden discontinuation of antidepressants occur. Symptoms may be physical and/or psychological and may include, dizziness, nausea, tremor, anxiety, crying, irritability, lack of focus, confusion and muscle aches to name a few. Some antidepressants cause more sxs than others and sxs can be avoided by a gradual taper. ...Read more
See below: Shakes, anxiety, increased pulse and pressure beginning 12 hrs, maxing 24-48 hrs and resolving by 72 hrs. In more sever cases there is agitation, confusion which in the most severe case is termed dts (delerium tremens) and can be fatal. Seizures and hallucinations may also seen but are separate from dts. In more sever cases- it takes 7-10 days for symptoms to resolve. ...Read more
Withdrawal?: Only patients with diabetes take insulin. If they stop taking it, then blood sugars go up very high and may cause a life-threatening metabolic emergency called, diabetic ketoacidosis (dka). Though patients with type 2 diabetes don't normally get dka, high blood sugars will cause other problems. ...Read more
Possible, not likely: Relafen (nabumetone) is a non steroidal anti -inflammatory. Stronger than Aspirin and less than cortisone products. It has many side effects. Withdrawal symptoms, meaning a consistent set of issues that arise when the drug is stopped abruptly. Thishas not been reported. However, I have had people describe a return of their original complaints when the drug is halted. This is relapse and not withdrawal. ...Read more
First 3 Days: After 3-5 days since one's last use of nicotine, there is no more in the body. Drinking more fluids can help it flush out faster. I encourage some my patients to try switching from cigarettes to nicorette (nicotine gum) gum- 4 mg and the uncoated mint. One chews it different from real gum so read the insert. Once a smoker gets used to the gum and over the cigarettes, the gum is tapered and discontinued. ...Read more
There are far too many alcohol withdrawal symptoms for me to come close to listing them in 400 words or less. See: http://www. Alcoholwithdrawalsymptoms. Org/. Please be aware that death is a possible outcome from withdrawal.
Please look into alcoholics anonymous if you are asking this question out of personal concern. ...Read more
Should not be any: There should not be withdrawal symptoms from stopping of spironolactone, but you should check with your before stopping it. It is used for multiple purposes--heart failure/edema, hyeraldosteronism, hypokalemia (low potassium) hypertension, and even to treat hirsuittism (excessive hair and acne. It has many side effects, but has no signifincant withdrawal symptoms. Good luck. ...Read more
Benedryl side effect: No. Withdrawl symptoms are related to a body's reaction after cessation of exposure to an addictive substance. Benedryl=dyphenhydramine is not an addictive substance, so withdrawl would not be medically anticipated. You may have rebound swelling of the sinus tissues that had been treated by the antihistamine. ...Read more
Stopping Toprol (metoprolol) XL: The most common symptom of stopping Toprol (metoprolol) is an elevated heart rate or tachycardia. You may also see an elevated blood pressure. In order to stop the Toprol (metoprolol) it is usually advised to wean off slowly to prevent the elevated heart rate. I would recommend discussing with you doctor before stopping any medicine. ...Read more
What is the best way to wean off of norco (hydrocodone and acetaminophen) and to avoid withdrawal symptoms?
Professional help: Seek the help of a physician who knows how to detox people from opiates. A very good alternative is to stop the Norco (hydrocodone and acetaminophen) (hydrocodone/ apap), and start Suboxone or subatec. These medications block the withdrawal symptoms without giving one a " high". After a period of time, one weans off the soboxone/ subatec. There are other methods, such as methadone, Norco (hydrocodone and acetaminophen) taper, & meds that target withdrawal sx. ...Read more
On prednisone taper below 6 mg, can withdrawal symptoms simply be mini flare up of my lupus symptoms (pleuritic chest pain, muscles aches, etc)or no?
Withdrawal from steroid treatment may take several "tries" before its successful! Don't be discouraged!
Hope this helps!
Dr Z ...Read more
Can you have withdrawal symptoms from nasal steroids? After stopping Nasacort (triamcinolone) I developed migraines, muscle aches, and anxiety with panic attacks.
Multiple symptoms: (not all are seen in every person) of anxiety, panic, trembling, shaking, muscle twitches/jerks, elevated blood pressure and pulse, dizziness, tingling, sensitivity to light and/or sound, feeling disconnected, sweating, insomnia, irritability, trouble concentrating, nausea/vomiting, confusion, hallucinations, seizures. Etc. ...Read more
How much & how long?: A single pill, once daily, will not likely cause withdrawal, but could cause insomnia for a few nights. Two, three, or more pills daily and withdrawal will have two parts: 1) anxiety, restlessnes, insomnia, maybe sweating & tremor; 2) nausea, loose stools, drooling, perhaps vomiting, abdominal cramps, diarrhea. Your doctor can help you devise a tapering plan that is comfortable and safe. ...Read more
Depends on the cause: Different drugs are associated with different types of withdrawal. And how dangerous the symptoms are can vary quite a bit. Withdrawal from certain sedative or hypnotic drugs (downers) can be associated with seizures. Opiate withdrawal, while terribly painful, is actually less medically serious. Alcohol withdrawal is similar to sedative withdrawal and can be associated with seizures. ...Read more
Has a variety of symptoms see below:
http://www. Prohealth. Com/library/showarticle. Cfm? Libid=18811
These can generally be reduced greatly or even avoided altogether if the medicine is gradually withdrawn under doctor supervision - see gp or psychiatrist to discuss appropriateness of and specific reduction regimen if planning to do ...Read more
Nothing serious: I've never heard of any hazards from stopping tv and computer use. You might feel bored or restless at first, since your habit is to kill time in front of the screen. But you'll very likely get over it quickly and find other things to do. Try it and see what happens. ...Read more